File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Internal positivity preserved model reduction

TitleInternal positivity preserved model reduction
Authors
KeywordsCone complementarity linearisation
H∞ norm
H2 norm
Hankel norm
Linear matrix inequality
Model reduction
Positive systems
Issue Date2010
PublisherTaylor & Francis Ltd. The Journal's web site is located at http://www.tandf.co.uk/journals/titles/00207179.asp
Citation
International Journal Of Control, 2010, v. 83 n. 3, p. 575-584 How to Cite?
AbstractThis article studies model reduction of continuous-time stable positive linear systems under the Hankel norm, H∞ norm and H2 norm performance. The reduced-order systems preserve the stability as well as the positivity of the original systems. This is achieved by developing new necessary and sufficient conditions of the model reduction performances in which the Lyapunov matrices are decoupled with the system matrices. In this way, the positivity constraints in the reduced-order model can be imposed in a natural way. As the model reduction performances are expressed in linear matrix inequalities with equality constraints, the desired reduced-order positive models can be obtained by using the cone complementarity linearisation iterative algorithm. A numerical example is presented to illustrate the effectiveness of the given methods. © 2010 Taylor & Francis.
Persistent Identifierhttp://hdl.handle.net/10722/124885
ISSN
2015 Impact Factor: 1.88
2015 SCImago Journal Rankings: 1.494
ISI Accession Number ID
Funding AgencyGrant Number
RGCHKU 7031/06P
NSFC60804032
60974137
Funding Information:

The work was partially supported by RGC Grant HKU 7031/06P and NSFC Grant 60804032 and 60974137.

References
Grants

 

DC FieldValueLanguage
dc.contributor.authorFeng, JEen_HK
dc.contributor.authorLam, Jen_HK
dc.contributor.authorShu, Zen_HK
dc.contributor.authorWang, Qen_HK
dc.date.accessioned2010-10-31T10:59:31Z-
dc.date.available2010-10-31T10:59:31Z-
dc.date.issued2010en_HK
dc.identifier.citationInternational Journal Of Control, 2010, v. 83 n. 3, p. 575-584en_HK
dc.identifier.issn0020-7179en_HK
dc.identifier.urihttp://hdl.handle.net/10722/124885-
dc.description.abstractThis article studies model reduction of continuous-time stable positive linear systems under the Hankel norm, H∞ norm and H2 norm performance. The reduced-order systems preserve the stability as well as the positivity of the original systems. This is achieved by developing new necessary and sufficient conditions of the model reduction performances in which the Lyapunov matrices are decoupled with the system matrices. In this way, the positivity constraints in the reduced-order model can be imposed in a natural way. As the model reduction performances are expressed in linear matrix inequalities with equality constraints, the desired reduced-order positive models can be obtained by using the cone complementarity linearisation iterative algorithm. A numerical example is presented to illustrate the effectiveness of the given methods. © 2010 Taylor & Francis.en_HK
dc.languageengen_HK
dc.publisherTaylor & Francis Ltd. The Journal's web site is located at http://www.tandf.co.uk/journals/titles/00207179.aspen_HK
dc.relation.ispartofInternational Journal of Controlen_HK
dc.subjectCone complementarity linearisationen_HK
dc.subjectH∞ normen_HK
dc.subjectH2 normen_HK
dc.subjectHankel normen_HK
dc.subjectLinear matrix inequalityen_HK
dc.subjectModel reductionen_HK
dc.subjectPositive systemsen_HK
dc.titleInternal positivity preserved model reductionen_HK
dc.typeArticleen_HK
dc.identifier.openurlhttp://library.hku.hk:4550/resserv?sid=HKU:IR&issn=0020-7179&volume=83&issue=3&spage=575&epage=584&date=2010&atitle=Internal+positivity+preserved+model+reductionen_HK
dc.identifier.emailLam, J:james.lam@hku.hken_HK
dc.identifier.authorityLam, J=rp00133en_HK
dc.description.naturelink_to_subscribed_fulltext-
dc.identifier.doi10.1080/00207170903312116en_HK
dc.identifier.scopuseid_2-s2.0-77951142873en_HK
dc.identifier.hkuros179612en_HK
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-77951142873&selection=ref&src=s&origin=recordpageen_HK
dc.identifier.volume83en_HK
dc.identifier.issue3en_HK
dc.identifier.spage575en_HK
dc.identifier.epage584en_HK
dc.identifier.isiWOS:000275119900011-
dc.publisher.placeUnited Kingdomen_HK
dc.relation.projectDecay rate estimation and synthesis of functional differential systems via semi-definite programming-
dc.identifier.scopusauthoridFeng, JE=35744477900en_HK
dc.identifier.scopusauthoridLam, J=7201973414en_HK
dc.identifier.scopusauthoridShu, Z=25652150400en_HK
dc.identifier.scopusauthoridWang, Q=36012137500en_HK

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats